Matrix Measures, Random Moments, and Gaussian Ensembles

نویسندگان
چکیده

برای دانلود رایگان متن کامل این مقاله و بیش از 32 میلیون مقاله دیگر ابتدا ثبت نام کنید

اگر عضو سایت هستید لطفا وارد حساب کاربری خود شوید

منابع مشابه

Matrix measures, random moments and Gaussian ensembles

We consider the moment space Mn corresponding to p × p real or complex matrix measures defined on the interval [0, 1]. The asymptotic properties of the first k components of a uniformly distributed vector (S1,n, . . . , Sn,n) ∗ ∼ U(Mn) are studied if n → ∞. In particular, it is shown that an appropriately centered and standardized version of the vector (S1,n, . . . , Sk,n) ∗ converges weakly to...

متن کامل

On the Gaussian Random Matrix Ensembles with Additional Symmetry Conditions

The Gaussian unitary random matrix ensembles satisfying some additional symmetry conditions are considered. The effect of these conditions on the limiting normalized counting measures and correlation functions is studied.

متن کامل

Universality of random-matrix results for non-Gaussian ensembles.

We study random-matrix ensembles with a non-Gaussian probability distribution P (H) ∼ exp(−Ntr V (H)) where N is the dimension of the matrix H and V (H) is independent of N . Using Efetov’s supersymmetry formalism, we show that in the limit N → ∞ both energy level correlation functions and correlation functions of S-matrix elements are independent of P (H) and hence universal on the scale of th...

متن کامل

Gaussian fluctuations for non-Hermitian random matrix ensembles

Consider an ensemble of N ×N non-Hermitian matrices in which all entries are independent identically distributed complex random variables of mean zero and absolute mean-square one. If the entry distributions also possess bounded densities and finite (4 + ε) moments, then Z. D. Bai [Ann. Probab. 25 (1997) 494–529] has shown the ensemble to satisfy the circular law: after scaling by a factor of 1...

متن کامل

Level Repulsion in Constrained Gaussian Random–Matrix Ensembles

T. Papenbrock, Z. Pluhař, and H. A. Weidenmüller 1 Department of Physics and Astronomy, University of Tennessee, Knoxville, TN 37996, USA 2 Physics Division, Oak Ridge National Laboratory, Oak Ridge, TN 37831, USA 3 Institute of Particle and Nuclear Physics, Faculty of Mathematics and Physics, Charles University, 18000 Praha 8, Czech Republic 4 Max-Planck Institut für Kernphysik, D-69029 Heidel...

متن کامل

ذخیره در منابع من


  با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید

ژورنال

عنوان ژورنال: Journal of Theoretical Probability

سال: 2011

ISSN: 0894-9840,1572-9230

DOI: 10.1007/s10959-011-0370-7